# SDR MASA200601873

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- Aircraft time: 13,338 hours, 11,683 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201
- Part serial: 896423
- Condition: Missing
- Location: Cabin
- Part time: 117 hours, 271 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1043 HNL - 2 ADULT LIFE VESTS WERE MISSING FROM THE AIRCRAFT.  MX INSTALLED 2 NEW LIFE VESTS.
